Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why has my bleeding not stopped still after taking Cytotec tablet ?

i just got a baby 6months ago and we had sex with my boyfriend but i took postinor-2 the next day but after two weeks,i found out that i was pregnant so i panicked and went to see a doctor and he gave me cytotec which i swallowed 2tablets at once and inserted 1tablet vaginally.After 4hrs i started bleeding but it has been one week and i am still this dangerous?please help me
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You can bleed for longer than a week.However,you need to confirm that you have completely aborted with an ultrasound.
Answered: Mon, 17 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor